# SDR SIMA990691

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Bagg Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DSM - FLT 4017 - ON APPROACH BAGGAGE SMOKE WARNING LIGHT ILLUMINATED.  DISCHARGED BOTH FIRE EXTINGUISHERS.  DECLARED EMERGENCY.  LANDED SAFELY.  DETERMINED TO BE A FALSE WARNING.  DEFERRED BAGGAGE SMOKE WARNING SYSTEM.  PERFORMED OPERATIONAL CHECK OF BAGGAGE SMOKE DETECTION SYSTEM WITH NO DEFECTS NOTED.  MEL ITEM RESTORED ON 3-18-99.  AIRCRAFT RETURNED TO SERVICE.  (M)
